# SDR USAAF01037

- Difficulty date: June 27, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - THE EMERGENCY LIGHTS AT THE FORWARD ENTRANCE DOOR, FORWARD SERVICE DOOR, AND UNDER THE COAT CLOSET WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
